# SDR SWAA030209

- Difficulty date: January 28, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 59,068 hours, 58,757 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6959886
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT MLG BEAM REAR SPAR CHORD CRACKED.  REMOVED AND REPLACED RT MLG BEAM REAR SPAR CHORD PER BFG ER.
